# SDR DHL2006807526

- Difficulty date: November 26, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 89,216 hours, 27,811 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5701473501
- Condition: Delaminated
- Location: Te Flap
- Part time: 89,216 hours, 27,811 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 LT VANE FLAP LWR SKIN DELAMINATED 8".  REMOVED AND REPLACED NR 5 LT VANE FLAP IAW MM 27-51-14 PG 201-202.  REFER TO NR 070100 FOR OPS CHECK.
